| Model Number |
88862392-49 |
| Medical Device Problem Codes |
Dull, Blunt (2407); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
Tissue Damage (2104); No Code Available (3191)
| Date of Event |
07/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, intra-operatively, the needle did not penetrate the sternum and the needle detached.A medical intervention was needed or prevent permanent impairment.It was stated that the event resulted to unanticipated tissue loss and tissue damage.